Journal of Symbolic Logic

Review: A. D. Tajmanov, Elliott Mendelson, Characterization of Finitely Axiomatizable Classes of Models

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 1 (1973), 165-166.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738582

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: A. D. Tajmanov, Elliott Mendelson, Characterization of Finitely Axiomatizable Classes of Models. J. Symbolic Logic 38 (1973), no. 1, 165--166. https://projecteuclid.org/euclid.jsl/1183738582


Export citation